# SDR IPXA10559020

- Difficulty date: March 22, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54462
- Condition: Corroded
- Location: Bs 1509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO (BULK) BAY; CORROSION AROUND NUTPLATES ON FLOOR SUPPORT BEAM STA 1509, RBL 12.  R & R SUPPORT IAW SRM 51-40-02.
